AN ABSTRACT SUPERSTABILITY THEOREM

被引:6
作者
SZEKELYHIDI, L [1 ]
机构
[1] LAJOS KOSSUTH UNIV,INST MATH,H-4010 DEBRECEN,HUNGARY
来源
ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG | 1989年 / 59卷
关键词
D O I
10.1007/BF02942317
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:81 / 83
页数:3
相关论文
共 5 条
[1]   STABILITY OF THE EQUATION F(X+Y)=F(X)F(Y) [J].
BAKER, J ;
LAWRENCE, J ;
ZORZITTO, F .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1979, 74 (02) :242-246
[2]  
GER R, 1988, 25TH ISFE SAN FEL GU
[3]   On the stability of the linear functional equation [J].
Hyers, DH .
PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA, 1941, 27 :222-224
[4]  
LAWRENCE J, 1985, AEQUATIONES MATH, V28, P94, DOI 10.1007/BF02189397
[5]   ON A THEOREM OF BAKER, LAWRENCE AND ZORZITTO [J].
SZEKELYHIDI, L .
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 1982, 84 (01) :95-96